# SDR AALA202412182139

- Difficulty date: December 10, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 34,829 hours, 14,966 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR BREAK ASSEMBLY PANEL LOCATED AT STA 540 FROM RBL 1 TO RBL 21. REPLACED BREAK ASSEMBLY PANEL PER AARD 51-00-05-1.
